# SDR CA980930022

- Difficulty date: September 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Parten P.68C
- Engine: Lyc IO360A1B6
- System (JASC): 3710 · Vacuum Distribution System
- Part: Dry Air Pump
- Part number: 441CC23
- Condition: Damaged
- Location: Vacuum System
- Part time: 872 hours
- Component: Airborne
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) END SHEARED ON DRY AIR PUMP.
